WestminsterResearch

Matrix inversion by systolic rank annihilation

Evans, David J. and Megson, Graham M. (1987) Matrix inversion by systolic rank annihilation. International Journal of Computer Mathematics, 21 (3). pp. 319-357. ISSN 0020-7160

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1080/00207168708803574


Item Type:Article
Research Community:University of Westminster > Electronics and Computer Science, School of
ID Code:5774
Deposited On:30 Jan 2009 10:23
Last Modified:19 Oct 2009 15:42

Repository Staff Only: item control page